# SDR CA001122002

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 61,075 hours, 28,153 cycles
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Part number: 69701561
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUT DOWN, APPROXIMATELY 12 MINUTES INTO FLT.  DUE TO ENGINE OVERHEAT AND START VALVE OPEN LIGHT ON. FOUND THERMAL ANTI-ICE DUCT CLAMP FAILED. REPLACED CLAMP, RT 8TH STAGE BLEED DUCT, AND 13TH STAGE BLEED DUCT TO EXPANSION BELLOWS. ENGINE RUN CARRIED OUT ALL SYSTEMS CHECK NORMAL AND NO LEAKS FOUND. A/C RETURNED TO SERVICE.
